# SDR SIMA200830301

- Difficulty date: October 24, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 21,257 hours, 20,400 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3982 - CREW NOTICED A BURNING SMELL IN GALLEY.  AIRCRAFT REMOVED FROM SERVICE.  FOUND CEILING BALLAST FOR ROW 2 AND 3 TO BE THE SOURCE OF THE SMELL.  REMOVED AND REPLACED ROW 2 AND 3 CEILING BALLASTS AND ASSOCIATED HARNESS IAW EMB 145 MM 33-21-05.  OPERATIONAL CHECK GOOD.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
